# SDR UALA2013061704170

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 70,536 hours, 13,178 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 27
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATELLITE DATA UNIT REPLACED DUE TO REPEAT WRITE UPS FOR SATCOM VOICE AND DATA FAILING, PLEASE REPLACE THE SATELLITE DATA UNIT WITH REF TO MM 23-15-10, PG 401.  PCN FOR THE UNIT IS (583-9200), REF IPC 23-15-10-001.  PLEASE CHECK ALL PN WITH THE ON-LINE IPC MM 23-15-10 REFERS FOR SOFTWARE CHECK IF REQUIRED.  REPLACED SAT DATA UNIT IAW 23-15-10, OPS CHECK NORMAL.
